# SDR ASAA1159568

- Difficulty date: April 28, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,149 hours, 5,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32145525
- Part serial: 8805
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 8,290 hours, 3,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CLIMB N 98 PERCENT LEFT PACK OFF ENG NR 1 BLEED OFF ISOLATION VALVE CLOSED LEFT DUCT PRESSURE 30 PSI.  AT CRUISE POWER 87 PERCENT SAME SWITCH POSITIONS LEFT DUCT PRESSURE 20 PSI.  REPLACED NR 1 ENGINE PRSOV IAW B737 MM 36 11 04.  LK TEST GOOD IAW B737MM 36 11 04 400 801 STEP H.  SUBMITTED OPEN PART INFO CURRENTLY ON HOLD.
